# SDR AWXA9500242

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390002
- Condition: Inoperative
- Location: Rt Recirc
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS/SEA - FLT 26 - SUPPLEMENTAL CLOSED SDR; ORIGINAL DATED 95-04-25.  EN ROUTE, CREW REPORTED A SMOKE ODOR IN CABIN, BUT NO VISIBLE SMOKE.  RT CABIN FAN FAILED AND CIRCUIT BREAKER TRIPPED.  UMSR 21 21 01 WAS ISSUED.  A/C CONTINUED TO SEA WITHOUT FURTHER PROBLEMS.  MX REPLACED FAN, OPS CHECK OKAY.  MEL REMOVED.  (X)
